IEEE - Institute of Electrical and Electronics Engineers, Inc. - Improved bounds computation for probabilistic /spl mu/

Proceedings of 2000 American Control Conference (ACC 2000)

Author(s): Xiaoyun Zhu
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2000
Conference Location: Chicago, IL, USA
Conference Date: 28 June 2000
Volume: 6
ISBN (Paper): 0-7803-5519-9
ISSN (Paper): 0743-1619
DOI: 10.1109/ACC.2000.877040
Regular:

Probabilistic /spl mu/ is a direct extension of the structured singular value /spl mu/ from the worst-case robustness analysis to the probabilistic framework. Its computation involves... View More

Advertisement